# SDR YENA2023112901482

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE INTERCOSTAL FITTING ON OPEN FASTE NER HOLE 3, AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTION IS 9 OCLO CK, AT FWD GALLEY AREA (1 EA); (RESOLVED ON W/O: 1249043 TASKCARD: NR-00032 ) REFERENCE AEROMAN WO 2023 275/1 NR 2023-556988. REMOVED AND REPLACED INTERCOSTAL FITTING LOC. ON FRAME 16 LH SIDE AT DOOR STOP FITTING 7 POSITION AT FWD GALLEY AREA I.A.W. A320 SRM 53-11-12-300-010, A320 SRM 51-72-11 AND DWG D53112300. TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 220273012, DUE DATE: DEC-17-2023. CALIPER P/N: 500-197-30, S/N: 15120587, DUE DATE: SEP-19-2024 AND SMALL HOLES GAUGES ,P/N:154-901, S/N:AE-411360, DUE DATE: JAN-27-2024. DONE BY C. PEREZ 8606212, INSP BY C. CHACON RII STAMP 217.
